# SDR ASAA2020101233339

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,034 hours, 13,103 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01302106
- Condition: Defective
- Location: Flight Deck
- Part time: 67,014 hours, 28,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MCP COURSE DIGITAL DISPLAY HARD TO READ (SECOND DIGIT "ZERO" DISPLAYED AS EIGHT).  GROUNDED-YES.  REPLACED THE MCP, ALL TESTS PASSED, REF B737-800 AMM 22-11-34-400-801.
